追蹤
Yuan Lou
Yuan Lou
在 sjtu.edu.cn 的電子郵件地址已通過驗證 - 首頁
標題
引用次數
引用次數
年份
Diffusion, self-diffusion and cross-diffusion
Y Lou, WM Ni
Journal of Differential Equations 131 (1), 79-131, 1996
7361996
Diffusion vs cross-diffusion: an elliptic approach
Y Lou, WM Ni
Journal of Differential Equations 154 (1), 157-190, 1999
3341999
Asymptotic profiles of the steady states for an SIS epidemic reaction-diffusion model
LJS Allen, BM Bolker, Y Lou, AL Nevai
Discrete & Continuous Dynamical Systems 21 (1), 1, 2008
3002008
On the effects of migration and spatial heterogeneity on single and multiple species
Y Lou
Journal of Differential Equations 223 (2), 400-426, 2006
2112006
Random dispersal vs. non-local dispersal
CY Kao, Y Lou, W Shen
Discrete & Continuous Dynamical Systems 26 (2), 551, 2010
1872010
Asymptotic profiles of the steady states for an SIS epidemic patch model
LJS Allen, BM Bolker, Y Lou, AL Nevai
SIAM Journal on Applied Mathematics 67 (5), 1283-1309, 2007
1782007
On the global existence of a cross-diffusion system
Y Lou, WM Ni, Y Wu
Discrete & Continuous Dynamical Systems 4 (2), 193, 1998
1771998
Some uniqueness and exact multiplicity results for a predator-prey model
Y Du, Y Lou
Transactions of the American Mathematical Society 349 (6), 2443-2475, 1997
1531997
On a limiting system in the Lotka--Volterra competition with cross-diffusion
Y Lou, WM Ni, S Yotsutani
Discrete & Continuous Dynamical Systems 10 (1&2), 435, 2004
1342004
Advection-mediated coexistence of competing species
RS Cantrell, C Cosner, Y Lou
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 137 (3 …, 2007
1322007
Movement toward better environments and the evolution of rapid diffusion
RS Cantrell, C Cosner, Y Lou
Mathematical biosciences 204 (2), 199-214, 2006
1302006
Evolution of conditional dispersal: a reaction–diffusion–advection model
X Chen, R Hambrock, Y Lou
Journal of mathematical biology 57 (3), 361-386, 2008
1272008
Some challenging mathematical problems in evolution of dispersal and population dynamics
Y Lou
Tutorials in mathematical biosciences IV, 171-205, 2008
1202008
Does movement toward better environments always benefit a population?
C Cosner, Y Lou
Journal of mathematical analysis and applications 277 (2), 489-503, 2003
1152003
Evolution of dispersal and the ideal free distribution
RS Cantrell, C Cosner, Y Lou
Mathematical Biosciences & Engineering 7 (1), 17, 2010
1112010
Qualitative behaviour of positive solutions of a predator—prey model: effects of saturation
Y Du, Y Lou
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 131 (2 …, 2001
1102001
S-shaped global bifurcation curve and Hopf bifurcation of positive solutions to a predator–prey model
Y Du, Y Lou
journal of differential equations 144 (2), 390-440, 1998
1101998
A spatial SIS model in advective heterogeneous environments
R Cui, Y Lou
Journal of Differential Equations 261 (6), 3305-3343, 2016
1062016
Principal eigenvalue and eigenfunctions of an elliptic operator with large advection and its application to a competition model
X Chen, Y Lou
Indiana University mathematics journal, 627-658, 2008
1002008
Evolution of dispersal in open advective environments
Y Lou, F Lutscher
Journal of Mathematical Biology 69 (6), 1319-1342, 2014
992014
系統目前無法執行作業,請稍後再試。
文章 1–20